# SDR 05FDEA04213

- Difficulty date: December 9, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: AEA7051501
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CLG SHOCK STRUT ASSY FOUND LT TRUNNION SUPPORT FITTING FWD MOUNTING HOLE, SHEAR PIN HOLE & AFT MOUNTING HOLE WITH CORROSION.  LT TRUNNION SUPPORT FITTING FORWARD MOUNTING HOLE, SHEAR PIN HOLE, AND AFT MOUNTING HOLE CORROSION REMOVED AND REPAIR CARRIED OUT AS PER FEDEX EA1-  5340-9070.  TITLE:  FUSELAGE - CENTER LANDING GEAR LT SUPPORT FITTING CORROSION REPAIR.
